MAUDE Adverse Event Report: BTG YOKNEAM ICEROD PLUS 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD PLUS 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3508
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the procedure a leak occurred.An icerod plus 90 degree needle was selected for a cryoablation procedure to treat a malignant tumor located in the liver.During the testing phase prior to the procedure, a leak was observed from the icerod plus 90 degree needle.The icerod plus 90 degree needle was not used, and a different device of the same model was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6) reported here as phone number exceeded character limit for designated field.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6) reported here as phone number exceeded character limit for designated field.D3: manufacturer address 1: tavor building 1, industrial park.Device technical analysis: an icerod plus 90 degree needle was returned to arden hills cis for analysis.Visual inspection of the exterior of the needle was performed and no abnormalities were noticed.The needle was connected to the icefx console, and a two-minute confidence test was performed.No gas leak was observed from any part of the device, and the device sounded normal.A five-minute freeze was performed and there were no abnormalities in ice ball formation.The reported event of a gas leak was not confirmed.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the icerod plus 90 degree needle device confirmed that the reported event is a known event defined in the project risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'device problem excluded' because there were no visual or functional abnormalities during testing, and no gas leak was observed anywhere on the device.The reported event was not confirmed.

Brand Name
ICEROD PLUS 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key23755071
Report Number2124215-2025-89667
Device Sequence Number9521241
Product Code GEH
UDI-Device Identifier07290104830563
UDI-Public(01)07290104830563(17)260609(10)34252108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2026
Device Model NumberFPRPR3508
Device Catalogue NumberFPRPR3508
Device Lot Number0034252108
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight68 KG